# SDR DALA2024031903485

- Difficulty date: March 14, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 92,445 hours, 16,150 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1816 4L SLIDE LIGHT INOP. CORRECTIVE ACTION: REMOVED AND REPLACED 4L SLIDE LIGHT ASSY IAW B767 AMM 52-73. OPC NML A/C OK FOR CONT SVC. NO OTHER DEFECTS NOTED. MEL AND PLACARD REMOVED (5844760)
